# SDR ZZDA2010622

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON APRON UPPER AFT HINGE CUTOUT, CRACKED.  ACCOMPLISHED AFT HINGE CUTOUT DOUBLER REPAIR PER TRA 17-54-TR00129.
